# SDR JJBA20250515058

- Difficulty date: May 11, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 42,708 hours, 28,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL ASSEMBLY AT STR 16R FR20 FWD GALLEY CORRODED AROUND N/P HOLE. BLENDED CORROSION ON FLOOR SILL ASSEMBLY AT STR 16R FR20 UNDER FWD GALLEY AT N/P HOLE. PERFORMED REQUIRED 30X DVI ON BLEND REPAIR AT STR 16R FR20. PRE-TREATED AND PRIMED AREA.
